# SDR ASAA2016043016570

- Difficulty date: April 30, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 36,589 hours, 11,155 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp Controller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL, EXTINGUISHED AFTER RESET. ACFT GROUNDED.  PERFORMED PACK/ZONE TEMP.  CONTROLLER BITE AND RESET VERIFIED ON 1 AND 2 CONTROLLER CABIN ZONE TEMP LIGHT EXTINGUISHED AND GREEN GO LIGHTS ON REF AMM 21-61-00/501.  THIS CLEARS MEL 21-21F.
